# SDR MASA2017112012780

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 29,799 hours, 24,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14AC LOWER EXIT SIGN 1 BULB INOP. MX REPLACED BULB.
